G. Blatman, Adaptive sparse polynomial chaos expansions for uncertainty propagation and sensitivity analysis, 2009.
URL : https://hal.archives-ouvertes.fr/tel-00440197

G. &. Blatman and . Sudret, Efficient computation of global sensitivity indices using sparse polynomial chaos expansions, Reliability Engineering and System Safety, vol.95, issue.11, pp.1216-1229, 2010.
DOI : 10.1016/j.ress.2010.06.015

A. J. Chorin, Gaussian fields and random flow, Journal of Fluid Mechanics, vol.63, pp.21-32, 1974.

S. A. Orszag and . Bissonnette, Dynamical Properties of Truncated Wiener-Hermite Expansions, Physics of Fluids, vol.10, pp.2603-2613, 1967.
DOI : 10.1063/1.1762082

M. &. Shinozuka and . Deodatis, Response variability of stochastic finite element systems, Journal of Engineering Mechanics, vol.114, issue.3, pp.499-519, 1988.
DOI : 10.1061/(asce)0733-9399(1988)114:3(499)

A. Siegel, T. Imamura, and &. W. Meecham, WienerHermite Expansion in Model Turbulence in the Late Decay Stage, Journal of Mathematical Physics, vol.6, pp.707-721, 1965.
DOI : 10.1063/1.1704328

I. Sobol, Sensitivity estimates for nonlinear mathematical models, Math. Modelinf comput. Experiment, vol.1, issue.4, pp.407-414, 1993.

C. &. Soize and . Ghanem, Physical systems with random uncertainties: Chaos representations with arbitrary probability measure, SIAM J. Sci. Comput, vol.26, issue.2, pp.395-410, 2005.
DOI : 10.1137/s1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

B. Sudret, Global sensitivity analysis using polynomial chaos expansions, Reliability Engineering & System Safety, vol.93, issue.7, pp.964-979, 2008.
DOI : 10.1016/j.ress.2007.04.002

URL : https://hal.archives-ouvertes.fr/hal-01432217

B. &. Sudret and . Der-kiureghian, A closed-form equation for predicting the hydraulic conductivity of unsaturated soils, Soil Science Society of America Journal, vol.44, issue.5, pp.892-898, 1980.

N. Wiener, The Homogeneous Chaos, American Journal of Mathematics, vol.60, issue.4, pp.897-936, 1938.

N. Wiener, The wiener-askey polynomial chaos for stochastic differential equations, Journal of Scientific Computing, vol.26, 1962.

D. Xiu, D. Lucor, C. Su, and &. G. Karniadakis, Stochastic modeling of flow-structure interactions using generalized polynomial chaos, Journal of Fluids Engineering, vol.124, issue.1, pp.51-59, 2002.
DOI : 10.21236/ada461832

URL : http://www.dam.brown.edu/scicomp/media/report_files/BrownSC-2001-20.pdf